Login New user?  
Journal of Statistics Applications & Probability
Editorial Board

Editor-in Chief  

Prof. Abdel-Salam Gomaa,
Coordinator of the Statistics BSc and MSc Programs, College of Arts and Sciences, Qatar University, Qatar
E-mail: abdo@qu.edu.qa
Tel. 00974-4403-64560097433270777
Fax. 00974-4403-4601

Prof. Panagis G. Moschopoulos 
Director of the Statistical Consulting Lab
, Professor, Mathematical Sciences Department
Department of Mathematical Sciences, University of Texas, USA
Tel: 915 747-6764 
Fax: 915 747-6502 
Prof. Mahmoud Gabr
Chief Information Officer of Alexandria University, Faculty of Science, Alexandria University, Egypt 
Tel.   +201000600040   +203-5922628 - +203 5907387
Fax: +203 5907387

Prof. Josep Vives
Department of Probability, Logic and Statistics, University of Barcelona, Spain
Email: josep.vives@ub.edu
Tel. No. 2014/2015

Prof. Edward L. Boone, 
Department of Statistical Sciences and Operations Research, Virginia Commonwealth University, USA
E-mail: elboone@vcu.edu
Tel.  (804) 828-4637 

Prof. Ryad Ghanam
Virginia Commonwealth University in Qatar,  Qatar 
Tel. +974 4402 0795
e-mail:  raghanam@vcu.edu 

Prof. Subhash C. Bagui,
Mathematics and Statistics, The University of West Florida, USA 
E-mail:  sbagui@uwf.edu
Tel. No. (850) 474-2286 

Prof. George Yanev,
Department of Mathematics, University of Texas-Pan Am, USA
Tel. No. : (956) 665-3632
E-mail: george.yanev@utrgv.edu
Website: www.faculty.utrgv.edu/george.yanev/ 

Prof. Sudhir Gupta, 
Division of Statistics, Northern Illinois University, Dekalb, Illinois, USA
Tel. No.  753-6846
E-mail: sudhir@math.niu.edu

 Prof. Seng-Huat Ong,

Prof. Seng-Huat Ong
Institute of Mathematical Sciences, Faculty of Science University of Malaya, Kuala Lumpur, Malaysia  

Prof. Tibor Pogany
Department of Sciences, Faculty of Maritime Studies, University of Rijeka, Croatia
Tel. No. +385 (051) 338-411, 214-743  
E-mail: poganj@brod.pfri.hr

 M. Ahsanullah M. Ahsanullah, Rider University, Lawrenceville, NJ 08648-3099, USA 
  David C. VaughanDepartment of Mathematics, Wilfrid Laurier  University, Canada
 Alain Bensousan,  Alain Bensousan, University of Texas at Dallas, U.S.A.
 Zilin Wang Zilin Wang, Department of Mathematics, Wilfrid Laurier University, Waterloo ON, Canada

Prof. H. M. Srivastava
University of Victoria,Victoria, British Columbia, Canada
E-Mail: harimsri at math.uvic.ca
Tel. No.  1-250-472-5313,   Fax: 1-250-721-8962

 M. Aslam Noor M. Aslam Noor, COMSATS Institute of Inf. Technology, Pakistan
 Vu Kim Tuan Vu Kim Tuan, Department of Mathematics, University of West Georgia, Carrollton, USA



Murari Singh, Concordia University, Montreal, Canada 





M. A. W. Mahmoud, Al-Azhar University, Cairo, Egypt  


Prof. Debasis Kundu, 
Department of Mathematics and Statistics,Indian Institute of Technology, Kanpur, India        
 E-mail: kundu@iitk.ac.in 
Tel. No.  91-512-2597141 (O), 259 8271(R) 
Fax: 91-512-2597500 or 91-512-2590007 

  S. S. Dragomir, School of Engineering & Science, Victoria University, Melbourne City,  Australia  
  Fuyuhiko Tanaka, Graduate School of Information Science and Technology, University of Tokyo, Japan 
 J. N. Singh,  J. N. Singh, Department of Mathematics and Computer Science, Barry University, USA 

Prof. Christos Koukouvinos, 
Department of Mathematics, National Technical University of Athens, Greece

 V.K Gupta V.K. Gupta, I.A.S.R.I., Pusa, New Delhi, India 

Prof. Ramesh C. Gupta, 
Department of Mathematics and Statistics, University of Maine, Orono, Maine, USA 
Tel. No. 207-581-3913
FAX: (207) 581-3902
E-mail: Ramesh.Gupta@umit.maine.edu 



  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved